# SDR DXTA201504136003

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 11,774 hours, 9,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: D

## Discrepancy

THE LT BRAKE FAILED ON TAXI OUT.  BRAKE PEDAL WAS FIRM BUT BRAKE WAS STILL INOPERATIVE.  BRAKE RESERVOIR IS FULL & ALL BRAKE ACCUMULATORS ARE IN LIMITS.  ALSO THERE WERE NO BRAKE SYS BITE INDICATORS SHOWING FLAGGED.   INSPECTED LT BRAKE ASSEMBLY & BRAKE WEAR PINS, NO DEFECTS NOTED.  GAINED ACCESS TO BOTH CREWMEMBERS MASTER CYLINDERS & INSPECTED FOR LEAKS OR DAMAGE, NONE FOUND.  PRIMED & BLED LT MASTER CYLINDER & ALSO BLED LT BRAKE SYS.  USED SHOP BRAKE BLEEDING FIXTURE, SERVICED SYS 1 QT. OF SKYDROL 500B SINCE RESERVOIR SHOWED LOWER AMOUNT ON BRAKE RESERVOIR.  INSPECTED BLEED VLV, HYD PACK ASSEMBLY SUCTION LINE & LT NOSE COMPARTMENT FOR LEAKS NO DEFECTS NOTED.  ALL WORK DONE IAW AMM 32-42-00.  OPERATIONS CHECKED GOOD.  TAXI CHECKED GOOD.
